# SDR TC8A96059

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37542251
- Condition: Cracked
- Location: Bs 600-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASE MODIFICATION, FOUND LONGERON SPLICE CRACKED AT LONGERON 31 LEFT HAND BETWEEN STA 600 TO 620 CRACKED .25 INCH.  REMOVED AND REPLACED LONGERON SPLICE IAW DC8 SRM 51-1-20D AND 51-1-8.  TASK CARD NR 81712.  REPORT GENERATED BY AMERICAN INTERNATIONAL AIRWAYS, INC B4MR FOR TRANS CONTINENTIAL AIRLINES TC8A.
